Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

skizzer

Member
  • Posts

    21
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Adam, where do you get this cereal and what is the brand?
  2. Thanks to you both. I guess the real issue is fining a healthy low calorie, low sugar, low fat, low GI snack that's filling. Multi-grain cheerios violate the GI rule, and Kashi may as well (Most sites say low to mid. Has anyone found this perfect snack? This is a decent resource: http://www.gilisting.com/low-gi-food-list/...of-cereals.html How does All Bran, Guardian, Muesli, or Oat Bran even taste?
  3. I've been looking for a good, low GI, low calorie cereal. I thought I had it when I found Multi-Grain Cheerios, but it several souces call it high GI. Is this true? Kashi Go Lean and Special K are next on my list, but they don't wuite have the flavor of the Os. What works for you?
  4. I was thinking that this could be a result from accutane being an immunosuppressant that triggers an autoimmune response. Hence, when you stop taking it, you're immune system is no longer suppressed, so the autoimmune reaction is exacerbated. This would explain the drastic increase in hair loss and irritation AFTER suspension of treatment.
  5. I'm trying to get in touch with Accutane researchers. I will sure to post anything of use to you guys. Chins up.
  6. It doesn't help that they "educate" us on the things we already know.
  7. Today I had a derm appointment, and she proposed using propecia, then said my hair looks fine, then said it looks like early stage I male pattern baldness, if anything. Oddly, I don't exhibit any of the typical recession patterns of MPB she mentioned. She also did a pull test and said I don't have telogen effluvium, as no hair came out. Two other derms and GP said it was TE, because I'm losing 200+ hairs a day since cessation of Accutane. This was a most frustrating day.
  8. What would be the possible downside to using Rogaine as a proactive safeguard?
  9. A few of the users in this thread have reported their hair growing back anywhere from 4 months to a year after stopping accutane:
  10. Hey, there is always stem cell research. I have seen researchers grow hair, teeth, nails, and skin from stem cells. If the research is open for embryonic stem cell research, you could theoretically replace any body part by coaxing unprogrammed cells to become what you want.
  11. I know it may look bleak, Max, but most dermatologists say to wait 6-12 months. If you think about the efficacy of Accutane, it could be some time still before its effects wear off, and you hair is able to regrow.
  12. Thanks, Max. The itchiness is intermittent and interspersed. I'm still wondering if there's any significance to the fact that this shedding really kicked in after I stopped taking the medication.
  13. Was the irritation constant, or did it come and go in various places?
  14. I am currently taking 5000mcg of biotin. I'm not sure if it really makes a difference. I've noticed soem things, though. The hairloss is uneven and all over my head. My eyebrows are getting beat bad. Every now and then, certain areas of my head get itchy, and the clobetasol really seems to calm it down. Anyone else experience something similar? As far as amount of hairloss, it's been up and down. Somedays I count 30, 80, 60, 200, 40...you get the idea. With so many stressors, it's hard
  15. Sorry for the delay; I've been swamped at work lately. I went to the other derm, and he said temporary hairloss is common after any medication, inclusing accutane. He also said that it usually takes 6-12 months to recover and he hasn't seen any permanent cases. On that note, he said to come back if it doesn't imporve within a year. When I pointed out the itchy spot, he said the area was a little red and prescribed Clobetasol. Similar to Trangs, itch bumps seem to come and go in random place
×